Benadryl Allergy
Manufacturer: Johnson & Johnson
Last updated: 3/14/2026
Ingredient Composition
| Ingredient Name | Amount | Role |
|---|---|---|
| Diphenhydramine ジフェンヒドラミン | 25mg | Primary |
Efficacy & Effects
Description
ジフェンヒドラミンを有効成分とする第一世代抗ヒスタミン薬。アレルギー症状の即効性のある緩和に使用。
A first-generation antihistamine containing diphenhydramine. Used for fast-acting relief of allergy symptoms.
Dosage & Administration
成人:1回1〜2錠、4〜6時間ごと。1日最大6錠。
Adults: 1-2 tablets per dose, every 4-6 hours. Maximum 6 tablets per day.
Warnings & Precautions
著しい眠気を催します。アルコールとの併用で鎮静作用が増強されます。
Causes marked drowsiness. Sedation is enhanced with alcohol.
Medicine Comparison
Related Products
Other products containing the same primary ingredient. Ingredient composition and strength may differ.
レスタミンコーワ糖衣錠
Restamin Kowa Sugar-Coated Tablets
Benadryl Cough Formula
Benadryl Cough Formula (India)
Panadol Cold & Flu